Qiao Yong-fen, Yue Qing-wen, Dong Yong-an. Hoether's Conservation Laws of Holonomic Nonconservative Dynamical Systems in Generalized Mechanics[J]. Applied Mathematics and Mechanics, 1994, 15(9): 831-837.
Citation: Qiao Yong-fen, Yue Qing-wen, Dong Yong-an. Hoether's Conservation Laws of Holonomic Nonconservative Dynamical Systems in Generalized Mechanics[J]. Applied Mathematics and Mechanics, 1994, 15(9): 831-837.

Hoether's Conservation Laws of Holonomic Nonconservative Dynamical Systems in Generalized Mechanics

  • Received Date: 1993-12-04
  • Publish Date: 1994-09-15
  • In the present paper,three kinds of forms for Noether's conservation laws of hol-onomic nonconservative dynamical systems in generalized mechanics are given.
  • loading
  • [1]
    Anderson D.,Noether's theorem in generalized mechanics,J.Phy.,A:Math.Nucl.Gen.,6,3(1973),299-305.
    [2]
    乔永芬,一类新型正则方程对广义经典力学的推广.力学学报22(1)(1990),99-105.
    [3]
    岳庆文、乔永芬,非完整非保守系统Raitzin正则形式的Noether守恒律,东北工学院学报(增刊.1992年).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2221) PDF downloads(713) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return